MAUDE Adverse Event Report: STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4933-0-400
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure.Visual inspection: visual examination has shown that the part was received back with some scratches and dents, but otherwise the article is in a good condition.Functional examination has shown that we have received the part with locked transport-struts, the middle transport-strut does function as intended, the transport-strut with the red ring is blocked in locked position.It was possible with a hard, jerky pressure, to resolve the blocking.Additional examination: additional examination: by further evaluation we found out that the reported issue is covered by an already launched nc, where a manufacturing error on the thread-pitch got recognized, which affects the lower transport-strut if it wants to be moved when in locked condition.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: "during surgery, it was noticed that the shutter of the hoffmann lrf strut was blocked and could not be moved.The affected product was new and error could not be solved.Replacement was available.".

Brand Name
TRANSPORT STRUT HOFFMANN LRF
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16264705
Report Number0008031020-2023-00036
Device Sequence Number19934127
Product Code KTT
UDI-Device Identifier07613327094640
UDI-Public07613327094640
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4933-0-400
Device Catalogue Number49330400
Device Lot NumberG13595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown